The Stacks Project


Bibliography item: lieblich_twisted

authorLieblich, Max
titleModuli of twisted sheaves
year2007
typearticle
journalDuke Math. J.
number1
volume138
pages23–118
fjournalDuke Mathematical Journal

BibTeX code

You can use the following code to cite this item yourself.

@article{lieblich_twisted,
  author = {Lieblich, Max},
  title = {Moduli of twisted sheaves},
  year = {2007},
  journal = {Duke Math. J.},
  number = {1},
  volume = {138},
  pages = {23--118},
  fjournal = {Duke Mathematical Journal},
}